Simple criteria for bounded turning of an analytic function

Tuneski, Nikola and Darus, Maslina and Gelova, Elena (2012) Simple criteria for bounded turning of an analytic function. Advances in Mathematics: Scientific Journal, 1 (2). pp. 87-93. ISSN 1857-8365

[img]
Preview
Text
AMSJ_Vol1_N2_3(2).pdf

Download (185Kb) | Preview

Abstract

Let f be an analytic function in the open unit disk and normalized such that f(0) = f′(0) − 1 = 0. In this work, by means of the theory of differential subordinations, we study the the expression � � f'(z) + � �f(z)/z and receive results over the modulus and the real parts of f'(z) and f(z)/z, that lead to simple criteria for bounded turning of an analytic function.

Item Type: Article
Subjects: Natural sciences > Matematics
Divisions: Faculty of Computer Science
Depositing User: Elena Gelova
Date Deposited: 08 Oct 2014 12:43
Last Modified: 08 Oct 2014 12:43
URI: http://eprints.ugd.edu.mk/id/eprint/11076

Actions (login required)

View Item View Item